Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Elle88's Blog

  • entries
    6
  • comments
    3
  • views
    4573

DAY 1 - 26.02.09

Elle88

146 views

This is my first day starting accutane and i have decided to begin a blog after reading through a couple of others, i think it's a great way to monitor progress and results, but the best part is there seem to be so many supportive people in this community who can offer great advice and make your bad days a little better!

I am very excited to see results, although i realise this is no overnight miracle cure. I have had acne since i was 11 (now 21) and up until i was about 14 it was always on my forehead, it just looked like normal teenage acne. Since puberty my acne has become hormonal and i have tried all different types of topical lotions, antibiotics and birth control pills, most did not work completely and some stopped working after a few months as my body got used to the drugs. BCP Diane worked really well for me however i am not able to take this medication anymore as it resulted in other complications.

So about 2 weeks ago i visited a dermatologist and she prescribed me accutane. The reason i have not started taking it until today was because i have just gotten back from a four day vacation and did not want get any side effects whilst on holiday. I am starting the course with 40mg per day and my derm has told me she will review the dose when i come back to see her in 2 months time if necessay.

I am taking a generic version called "oratane" and it was suprisingly inexpensive and came with a little "support package" as the pharmacist called it, containing QV wash, eye drops, lip balm, cleanser and oil-free sunscreen.

I have a few questions which can probably be answered by my derm but hey you guys have pleanty of experience. Firstly what's the go with make-up, cleansers, topicals creams etc.. when you're on accutane? My derm didnt say anything to me about stopping my normal routine but I have seen many people writing that you cant use these things when on accutane. And secondly obviously a major side effect is dry skin, is it ok to moistorise? If so with what?

image048qa.jpg

image050zk.jpg

image053i.jpg



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×